# SDR AALA202302142856

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 23,940 hours, 11,190 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR DIFFICULT TO OPEN.  MAINTENANCE CLEANED AND LUBRICATED AFT RIGHT LAVATORY DOOR LOCK PER AMM 25-45-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
